Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. W. Turnbull
Title: The Theory of Determinants, Matrices, and Invariants
Additional book information: London and Glasgow, Blackie, 1928. 8 vo, vii+338 pp.

Review Information:

Reviewer: O. E. Glenn
Journal: Bull. Amer. Math. Soc. 36 (1930), 29-30
DOI: https://doi.org/10.1090/S0002-9904-1930-04866-1
American Mathematical Society